# SDR CALA2025112611493

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 54,509 hours, 19,763 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 14599
- Condition: Faulted
- Location: Flap Sys
- Part time: 74,340 hours, 29,091 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DISAGREE. EXTENDED TO FLAPS 1 AND FLAPS STOPPED EXTENDING HALFWAY BETWEEN UP AND FLAPS 1. LE FLAPS TRANSIT LIGHT ILLUMINATED. ALTERNATE FLAPS EXTENSION USED TO EXTEND FLAPS TO 15. AS FLAP INDICATOR MOVED FROM FLAPS 10 TO 15 LE FLAPS EXT GREEN LIGHT ILLUMINATED. LANDED AT 166 KNOTS AND AUTOBRAKES 3. THE LANDING WAS SOFT AND UNEVENTFUL. PER FIM 27-51 TASK 836, PERFORMED BITE CHECK OF FSEU, FOUND TE FLAP SNSR L AND TE FLAPS SNSR DIS. RAN FLAPS ON HYDRAULICS AND CYCLED  POSITION MULTIPLE TIMES. FLIGHT DECK FLAP INDICATION HAD THE RIGHT SIDE MOVE SMOOTHLY AND LEFT SIDE JUMPED MULTIPLE TIMES IN BOTH DIRECTION. FROM THE EXTERIOR THE FLAPS MOVED SMOOTHLY IN BOTH DIRECTIONS. REF: ALL SKEW SENSORS LOOK GOOD PER REPORT. TOMC REQUEST R&R OF THE LT FLAP TRANSMITTER IAW AMM 27-58-01/401.  R & R THE LT FLAP TRANSMITTER T427 IAW AMM 27-58-01-400-801 UP TO STEP H. COMPLETED FROM STEP H TO THE END WITH NORMAL RESULTS. IAW AMM 27-58-01/401. FLAGGED FOR LAND VERIFY TEST.
